On the existence of asymptotically recurrent motions of dynamical systems
Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 720-722
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_4_a16,
author = {A. Yu. Aleksandrov},
title = {On the existence of asymptotically recurrent motions of dynamical systems},
journal = {Differencialʹnye uravneni\^a},
pages = {720--722},
year = {1994},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_4_a16/}
}
A. Yu. Aleksandrov. On the existence of asymptotically recurrent motions of dynamical systems. Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 720-722. http://geodesic.mathdoc.fr/item/DE_1994_30_4_a16/